# SDR ZZDA2010123

- Difficulty date: February 21, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 GIRT BAR LANYARD BROKEN.  REMOVED AND REPLACED GIRT BAR LANYARD AND VERIFIED PROPER CONFIGURATION OF L-1 DOOR SLIDE AS OUTLINED IN 717 MM 25-61.
